# SDR YENA2020101900491

- Difficulty date: October 15, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 66,650 hours, 24,011 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT NR 104, SDQ-EWR.  L1 DOOR SLIDE INDICATION INOPERABLE.  REMOVED AND REINSTALLED SLIDE PAC AT L1 DOOR TO VERIFY PROPER INSTALLATION, REF AMM 25-62-44.  ADJUSTED L1 DOOR PROXIMITY SENSOR & CHECK OPERATIONS GOOD, IAW AMM 52-73-11.  A/C OK FOR CONTINUED SERVICE.
